# SDR XNOA01039

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HYDRAULIC GREEN SYSTEMS  'LEVEL LO' LITE ILLUMINATED WITH HYD QTY INDICATING NEAR ZERO. HYDRAULIC SYSTEMS LOSS AND LANDING GEAR GRAVITY EXTENSION CHECKLIST ACCOMPLISHED.   UPON INSPECTION FOUND NLG VENT VALVE LEAKING. R2 NLG VENT VALVE IAW A300 MM CH32-32-14. PERFORMED RESTORATION OF LANDING GEAR ACTUATING SYSTEM IAW A300 MM CH32-30-00 A1 PG 201. PERFORMED NOSE LANDING GEAR FREE FALL EXTENSION TEST IAW A300 MM CH32-30-00 & NLG NORMAL EXTENTION & RETRACTION TEST IAW A300 MM CH32-30-00. OPS CHECK GOOD AT THIS TIME, NO LEAKS NOTED.
